# SDR DLM88070651

- Difficulty date: May 28, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,618 hours, 36,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4 LT STA Y=160.  FABRICATED AND INSTALLED NEW SECTION IAW SRM 53-02 FIG 18.
